# SDR DALA2025081806154

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,896 hours, 42,747 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9541 C/W ERA 628422-14AD REV ORIG VERTICAL STABILIZER LHS & RHS LEADING EDGE SKIN ZFS52.267 FASTENER HOLES CRACKED. CORRECTIVE ACTION: C/W PRI 628422-14AD. (1145072)
